# SDR O3X02098711

- Difficulty date: February 10, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AIRCRAFT DEPARTED, ENROUTE, ON DESCENT, AT APPROX 1900 FT, THE RT ENGINE SHUT ITSELF DOWN.  THE CREW PERFORMED EMERGENCY PROCEDURES, CLIMBED TO APPROX 6000 FT, AND SUCCESSFULLY RESTARTED THE ENGINE.  CONTINUED AND LANDED WITHOUT FURTHER INCIDENT. (K)
